# SDR CALA2017062301955

- Difficulty date: June 23, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 77,306 hours, 16,509 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Part number: 81020401
- Condition: Failed
- Location: L4 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

L4 DOOR SLIDE ARM LIGHT INOPERATIVE. FOUND THE GIRT BAR PROXIMITY SWITCH BAD. REPLACED THE PROXIMITY SWITCH IAW AMM 25-66-11.  OPS CHECKED GOOD.
